# SDR REXA2014121801195

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,144 hours, 11,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT BATTERY LIGHT NOT FLASHING.  REPLACED FLIGHT ATTENDANT EMER FLASHLIGHT BATTERY IN GALLEY IAW CMM 25-60-11.  OPERATIONS CHECKED GOOD, PN P4-01-0021.
